# SDR YENA201701210044

- Difficulty date: January 21, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 3554
- Aircraft time: 34,512 hours, 11,827 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: R2643
- Condition: Odor
- Part time: 18,499 hours, 22,846 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDENTS AND PAX SMELLED A STRONG FOUL ODOR PASSING THROUGH 10,000 FT DURING DESCENT; FOUND APU TO BE THE SOURCE OF THE ODOR.  R & R THE APU.
